Alert archive / Georgia / Flash Flood Warnings in 2012
Flash Flood Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 26, 2012, 4:28 AM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 4:28 AM EDT (08:28 UTC)
- Expired
- Jun 26, 2012, 8:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:30 AM EDT | HEAVY RAIN 5.7 | 1 Ene Kingsland, GA | 24 HOUR RAINFALL TOTAL OF 5.70 INCHES. 48 HOUR RAINFALL TOTAL OF 11.70 INCHES. |
| Jun 26, 7:54 AM EDT | FLOOD | 2 S Woodbine, GA | PUBLIC REPORT OF HOUSE SURROUNDED BY WATER ON THRIFT ROAD 2 MILES SOUTH OF WOODBINE. |
| Jun 26, 8:14 AM EDT | HEAVY RAIN 3.59 | Kings Bay Base, GA | EMERGENCY MANAGER REPORTS 3.59 INCHES OF RAINFALL SINCE MIDNIGHT. AN ADDITIONAL 4.88 INCHES OCCURRED ON MONDAY JUNE 25TH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- -288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
199
WGUS52 KJAX 260828
FFWJAX
FLC089-GAC039-049-261230-
/O.NEW.KJAX.FF.W.0010.120626T0828Z-120626T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 AM EDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHARLTON COUNTY IN SOUTHEAST GEORGIA
CAMDEN COUNTY IN SOUTHEAST GEORGIA
NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 830 AM EDT
* AT 426 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BAND OF HEAVY RAIN ACROSS CHARLTON...CAMDEN AND NORTHERN NASSAU
COUNTIES. RADAR RAINFALL ESTIMATES OF 4 TO 9 INCHES EXTEND ACROSS
THIS AREA...AND ANOTHER 2 TO 4 INCHES OF RAIN ARE POSSIBLE THROUGH
830 AM. THIS RAINFALL WILL LIKELY PRODUCE SIGNIFICANT FLOODING...
AND MAY LEAD TO ROAD CLOSURES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODBINE...
STEVEN FOSTER STATE PARK...RACE POND...HOMELAND...HIGH POINT AND
FOLKSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
&&
LAT...LON 3072 8147 3071 8183 3055 8219 3058 8221
3078 8215 3080 8242 3100 8241 3102 8229
3101 8208 3105 8207 3105 8194 3107 8193
3110 8170 3104 8145 3098 8147 3096 8144
3098 8141 3087 8141
$$
WOLFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 10:19 PM EDT, 6 hours 9 minutes earlier.
Area forecast discussion, Jun 25, 10:19 PM EDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1019 PM EDT MON JUN 25 2012
.UPDATE...
A BAND OF RAIN HAS SETUP WEST TO EAST ACROSS THE FORECAST AREA
ROUGHLY ALONG THE FL/GA LINE. WITH MOISTURE FLOWING INTO THIS
REGION FROM THE SOUTH AND IR SAT ENHANCEMENT TRENDING TOWARD THE
EAST...EXPECT THIS AREA COULD LEAD TO A PROLONGED PERIOD OF HEAVY
RAINFALL THIS NIGHT.
WHILE THREAT FOR MORE ORGANIZED CONVECTION IS DECREASING...COULD
STILL SEE A SPIN UP OVER SOUTHWESTERN COUNTIES OVERNIGHT.
BASED ON FORECAST TRACK OF DEBBY...HAVE TRENDED WIND FORECAST UP
OVER WESTERN ZONES.
&&
.AVIATION...
MVFR CONDITIONS TO CONTINUE TONIGHT AND TUESDAY WITH
TEMPO IFR CONDITIONS IN HEAVY SHOWERS. HAVE PUT VCTS IN
FORECAST FOR TUESDAY AFTER 13Z AS INSTABILITY STARTS TO
INCREASE AGAIN.
&&
.MARINE...
SMALL CRAFT CRITERIA WINDS AND WAVES ARE EXPECTED TO
CONTINUE...WITH BRIEFLY HIGHER GUSTS POSSIBLE IN AND NEAR SHOWERS
TONIGHT.
RIP CURRENTS: HIGH RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 86 68 89 / 70 60 50 60
SSI 75 84 72 84 / 80 60 50 60
JAX 74 83 73 87 / 90 70 60 70
SGJ 75 84 77 86 / 70 80 70 80
GNV 73 86 74 88 / 90 80 70 80
OCF 74 88 76 88 / 90 80 70 80
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR ALACHUA-COLUMBIA-
GILCHRIST-HAMILTON-MARION-SUWANNEE.
GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-WARE.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR ECHOLS.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
STRUBLE/ZIBURAHazardous weather outlook, Jun 25, 10:10 PM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1010 PM EDT MON JUN 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1010 PM EDT MON JUN 25 2012 ...A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST FLORIDA TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... ...SMALL CRAFT ADVISORY THROUGH TUESDAY... ...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR NORTHEAST FLORIDA TONIGHT. THE MAIN THREAT IS DAMAGING WINDS...BUT ISOLATED TORNADOES WILL BE A POSSIBILITY MAINLY OVER WESTERN PORTIONS OF THE FORECAST AREA. VERY WINDY CONDITIONS ARE EXPECTED TONIGHT FOR WESTERN PORTIONS OF THE FORECAST AREA...WITH A WIND ADVISORY IN AFFECT. PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MOST OF THE AREA...WITH A FLOOD WATCH IN EFFECT. HAZARDOUS CONDITIONS CAN BE EXPECTED ON THE WATERS TONIGHT...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WINDY CONDITIONS ARE EXPECTED TO DEVELOP THROUGH MID WEEK. LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MIDWEEK. HAZARDOUS CONDITIONS WILL CONTINUE ON THE WATERS INTO MIDWEEK...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jun 25, 10:38 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN GLEN ST. MARY 30.27N 82.16W
06/25/2012 M4.08 INCH BAKER FL BROADCAST MEDIA
4.08 INCHES OF RAINFALL SINCE 5 PM. WATER CROSSING SOME
ROADS WEST OF GLEN ST. MARY.
&&
MZLocal storm report, Jun 25, 10:44 PM EDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1044 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD 2 WSW SANDERSON 30.24N 82.30W
06/25/2012 BAKER FL BROADCAST MEDIA
INTERSTATE 10 EASTBOUND AT MILE MARKER 317 NEAR SANDERSON
CLOSED DUE TO FLOODING.
&&
MZLocal storm report, Jun 25, 10:49 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1049 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM FLOOD 2 WSW MACCLENNY 30.26N 82.16W
06/25/2012 BAKER FL BROADCAST MEDIA
INTERSTATE 10 WESTBOUND AT MILE MARKER 324 NEAR GLEN ST.
MARY CLOSED DUE TO FLOODING.
&&
MZLocal storm report, Jun 25, 10:59 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1059 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM HEAVY RAIN 6 S OCALA AIRPORT 29.08N 82.22W
06/25/2012 M7.92 INCH MARION FL TRAINED SPOTTER
TRAINED SPOTTER REPORT OF 7.92 INCHES OF RAINFALL ON
SUNDAY JUNE 24TH /24 HOUR TOTAL/. MONTHLY TOTAL TO DATE
FOR JUNE IS 16.29 INCHES.
1230 AM FLOOD 4 W EAST PALATKA 29.66N 81.67W
06/25/2012 PUTNAM FL PUBLIC
PUBLIC CITIZEN REPORTS SIGNIFICANT FLOODING AND TREES
DOWN ALONG STATE ROAD 100 NEAR PALATKA.
1250 AM NON-TSTM WND GST ST. AUGUSTINE 29.89N 81.31W
06/25/2012 M46.00 MPH ST. JOHNS FL AWOS
NON-THUNDERSTORM WIND GUST OF 46 MPH AT ST AUGUSTINE
AIRPORT.
0209 AM NON-TSTM WND GST MAYPORT 30.38N 81.41W
06/25/2012 M44.00 MPH DUVAL FL ASOS
NON-THUNDERSTORM WIND GUST AT THE MAYPORT NAS ASOS.
0236 AM TSTM WND GST MAYPORT 30.38N 81.41W
06/25/2012 M45.00 MPH DUVAL FL ASOS
NON-THUNDERSTORM WIND GUST TO 45 MPH AT MAYPORT NAS ASOS.
0317 AM FLOOD 5 SSW NORMANDY 30.25N 81.80W
06/25/2012 DUVAL FL NWS EMPLOYEE
MINOR STREET FLOODING ALONG SHINDLER DRIVE BETWEEN 103RD
SREET AND COLLINS ROAD IN JACKSONVILLE.
0700 AM FLOOD STARKE 29.95N 82.11W
06/25/2012 BRADFORD FL EMERGENCY MNGR
SEVERAL ROADS UNDER WATER...INCLUDING BESSENT ROAD NEAR
VALLEY ROAD...COLLEY ROAD NEAR HOSPITAL...NE 14TH
AVE...NE 17TH AVE...SR 230...AND AT SR 16 AND OLD LAWTEY
ROAD.
0711 AM FLOOD 2 SW NORMANDY 30.29N 81.78W
06/25/2012 DUVAL FL PUBLIC
PUBLIC REPORTS 8 INCHES OF WATER IN RESIDENCE AT 6314
105TH ST.IN NORMANDY AREA.
0726 AM HEAVY RAIN 2 E LAKE CITY 30.19N 82.61W
06/25/2012 M4.10 INCH COLUMBIA FL PARK/FOREST SRVC
4.10 INCHES OF RAINFALL REPORTED BY THE DIVISION OF
FORESTRY...RAINFALL IS A 24 HOUR TOTAL.
0726 AM TSTM WND GST 2 N ORANGE PARK 30.20N 81.70W
06/25/2012 M51.00 MPH DUVAL FL ASOS
51 MPH WIND GUST RECORDED AT NAVAL AIR STATION JAX AT 657
AM.
0738 AM FLOOD STARKE 29.95N 82.11W
06/25/2012 BRADFORD FL EMERGENCY MNGR
ALLIGATOR CREEK OVERFLOWING WITH SEVERAL HOMES
THREATENED. US 301 CLOSED FROM SR 16 TO MARKET ROAD DUE
TO FLOODING. ADDITIONAL FLOODING CONCERNS INCLUDE NORTH
WATER STREET...EAST MIMOSA DRIVE...AND BRADFORD DRIVE IN
STARKE. FLOOD CONTROL GATES ON SAMPSON LAKE BEING OPENED
DUE TO HIGH LAKE LEVEL. 7 INCHES OF RAIN DURING THE LAST
24 HOURS ACROSS THE COUNTY.
0745 AM TSTM WND DMG JACKSONVILLE INTL ARPT 30.48N 81.71W
06/25/2012 DUVAL FL EMERGENCY MNGR
PART OF SHEET METAL ROOF TORN OFF A HANGER AT
JACKSONVILLE INTERNATIONAL AIRPORT HANGER AT 14600 YOUNG
DRIVE. MINOR DAMAGE TO AN AIRPLANE AND HANGER DOOR.
PARKING LOT BOOTH KNOCKED OVER. POSSIBLE TORNADO.
0800 AM TSTM WND DMG YULEE 30.63N 81.57W
06/25/2012 NASSAU FL 911 CALL CENTER
THE CALL CENTER RECEIVED REPORTS OF TREES DOWN THROUGHOUT
THE EASTERN PORTION OF THE COUNTY INCLUDING YULEE. THE
TIME GIVEN WAS BASED ON RADAR.
0804 AM HEAVY RAIN 6 W JACKSONVILLE BEACH 30.28N 81.49W
06/25/2012 M7.40 INCH DUVAL FL NWS EMPLOYEE
7.40 INCHES OF RAINFALL REPORTED IN ARLINGTON BY RETIRED
NWS EMPLOYEE.
0815 AM TSTM WND DMG ST. MARYS 30.71N 81.54W
06/25/2012 CAMDEN GA 911 CALL CENTER
THE CALL CENTER RECEIVED REPORTS OF A TREE DOWN ON A CAR
AND 2 POWERLINES DOWN. THE TIME GIVEN WAS BASED ON RADAR.
0847 AM HEAVY RAIN 4 NW BELL 29.80N 82.91W
06/25/2012 M6.10 INCH GILCHRIST FL CO-OP OBSERVER
6.10 IS A 24 HOUR RAINFALL TOTAL.
0847 AM HEAVY RAIN ORANGE SPRINGS 29.50N 81.95W
06/25/2012 M6.58 INCH MARION FL CO-OP OBSERVER
6.58 IS A 24 HOUR RAINFALL TOTAL.
0847 AM HEAVY RAIN STARKE 29.95N 82.11W
06/25/2012 M6.50 INCH BRADFORD FL CO-OP OBSERVER
6.50 IS A 24 HOUR RAINFALL TOTAL.
0847 AM HEAVY RAIN 17 NE FARGO 30.86N 82.36W
06/25/2012 M4.92 INCH CHARLTON GA CO-OP OBSERVER
4.92 INCHES OF RAINFALL REPORTED OVER A 24 HOUR PERIOD AT
STEPHEN FOSTER STATE PARK.
0907 AM HEAVY RAIN WOODBINE 30.96N 81.72W
06/25/2012 M3.51 INCH CAMDEN GA CO-OP OBSERVER
3.51 INCHES OF RAINFALL IS 24 HOUR TOTAL.
1000 AM FLOOD 5 WSW ARLINGTON 30.31N 81.69W
06/25/2012 DUVAL FL EMERGENCY MNGR
REPORT OF FLOODING AT A HOME AT BOONE PARK IN RIVERSIDE
AREA. NUMEROUS OTHER REPORTS OF FLOODING WITH 40 ROAD
CLOSURES IN DUVAL COUNTY.
1010 AM HEAVY RAIN GAINESVILLE 29.67N 82.34W
06/25/2012 M6.55 INCH ALACHUA FL TRAINED SPOTTER
TRAINED SPOTTER LOCATED 5 1/2 MILES WEST OF GAINESVILLE
REGIONAL AIRPORT REPORTED 6.55 INCHES OF RAINFALL SINCE
8PM SUNDAY EVENING.
1021 AM FLOOD OCALA 29.19N 82.13W
06/25/2012 MARION FL NEWSPAPER
STATE ROAD 40 IN OCALA IS CLOSED DUE TO HIGH WATER.
1110 AM HEAVY RAIN 2 SE KINGSLAND 30.77N 81.64W
06/25/2012 M6.00 INCH CAMDEN GA NWS EMPLOYEE
A RETIRED NWS EMPLOYEE REPORTED 6 INCHES OF RAIN SINCE 8
AM SUNDAY.
0120 PM HEAVY RAIN 10 NE RAINBOW LAKES EST 29.26N 82.34W
06/25/2012 M10.25 INCH MARION FL PUBLIC
REPORT OF 10.25 INCHES NEAR THE FELLOWSHIP AREA IN NW
MARION COUNTY DURING THE PAST 24 HOURS.
0515 PM HEAVY RAIN 3 SSW MICANOPY 29.47N 82.30W
06/25/2012 M1.10 INCH MARION FL COCORAHS
A SPOTTER REPORTED 1.10 INCHES OF RAIN IN 30 MINUTES.
0730 PM HEAVY RAIN LIVE OAK 30.29N 82.99W
06/25/2012 E0.00 INCH SUWANNEE FL TRAINED SPOTTER
A SPOTTER REPORTED STREETS WERE BEGINNING TO FLOOD DUE TO
DITCHES OVERFLOWING TOWARD THE ROADWAY IN LIVE OAK.
0730 PM HEAVY RAIN LIVE OAK 30.29N 82.99W
06/25/2012 M8.50 INCH SUWANNEE FL PUBLIC
A PUBLIC REPORT OF 8.5 INCHES WAS MEASURED NEAR LIVE OAK.
REPORT RELAYED BY BROADCAST MEDIA.
0730 PM FLOOD 1 SSW WELLBORN 30.22N 82.82W
06/25/2012 SUWANNEE FL LAW ENFORCEMENT
THE U.S. 90 AT COUNTY ROAD 137 IN WELLBORN INTERSECTION
WAS CLOSED DUE TO DEEP STANDING WATER. THIS REPORT WAS
RELAYED BY FLORIDA HIGHWAY PATROL.
0802 PM TSTM WND DMG 3 N WELLBORN 30.28N 82.81W
06/25/2012 SUWANNEE FL LAW ENFORCEMENT
TREE DOWN IN RIGHT LANE OF INTERSTATE 10 NEAR MILE MARKER
292.
0900 PM FLOOD 3 N LAKE CITY 30.24N 82.64W
06/25/2012 COLUMBIA FL LAW ENFORCEMENT
INTERSTATE 10 EASTBOUND AT MILE MARKER 301 CLOSED DUE TO
STANDING WATER.
0900 PM FLOOD 2 NNW JASPER 30.55N 82.98W
06/25/2012 HAMILTON FL LAW ENFORCEMENT
U.S. HIGHWAY 129 AT COUNTY ROAD 150 IN JASPER CLOSED DUE
TO FLOODING.
0909 PM FLOOD 4 NW ORANGE PARK 30.22N 81.75W
06/25/2012 DUVAL FL TRAINED SPOTTER
FLOODING REPORTED IN COUNTRY ROADS MOBILE HOME PARK.
0915 PM FLOOD 5 NNW LAKE CITY 30.25N 82.68W
06/25/2012 COLUMBIA FL LAW ENFORCEMENT
U.S. HIGHWAY 41 SOUTHBOUND CLOSED NEAR I-10 DUE TO
FLOODING.
0932 PM FLOOD 3 ESE SANDERSON 30.24N 82.23W
06/25/2012 BAKER FL TRAINED SPOTTER
3.46 INCHES OF RAINFALL IN THE PAST 5 HOURS. DITCHES IN
AREA ARE AT CAPACITY.
1025 PM HEAVY RAIN GLEN ST. MARY 30.27N 82.16W
06/25/2012 M4.08 INCH BAKER FL BROADCAST MEDIA
4.08 INCHES OF RAINFALL SINCE 5 PM. WATER CROSSING SOME
ROADS WEST OF GLEN ST. MARY.
1030 PM FLOOD 2 WSW SANDERSON 30.24N 82.30W
06/25/2012 BAKER FL BROADCAST MEDIA
INTERSTATE 10 EASTBOUND AT MILE MARKER 317 NEAR SANDERSON
CLOSED DUE TO FLOODING.
1044 PM FLOOD 2 WSW MACCLENNY 30.26N 82.16W
06/25/2012 BAKER FL BROADCAST MEDIA
INTERSTATE 10 WESTBOUND AT MILE MARKER 324 NEAR GLEN ST.
MARY CLOSED DUE TO FLOODING.
&&
MZLocal storm report, Jun 26, 2:36 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD 3 W DOWNTOWN JACKSONVIL 30.33N 81.71W
06/26/2012 DUVAL FL TRAINED SPOTTER
ANVERS BLVD FLOODED...OTHER ROADS IN THE AREA FLOODED AS
WELL.
&&
WOLFLocal storm report, Jun 26, 3:05 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 AM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD LIVE OAK 30.29N 82.99W
06/26/2012 SUWANNEE FL EMERGENCY MNGR
ROADS ACROSS CITY AND COUNTY FLOODED. NORTHERN PORTION OF
CITY OF LIVE OAK BEING EVACUATED.
&&
WOLFThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:50 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 115 min |
| Jun 25, 8:57 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 25, 9:14 PM EDT | Flash Flood Warning | JAX | Duval, Nassau, Saint Johns | 2 hr |
| Jun 25, 10:09 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 10:39 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 25, 11:03 PM EDT | Flash Flood Warning | JAX | Baker, Duval, Nassau, Saint Johns | 3 hr |
| Jun 25, 11:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jun 26, 1:18 AM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Duval, Hamilton, Nassau and 2 more | 4 hr |
| Jun 26, 5:13 AM EDT | Flash Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 26, 6:48 AM EDT | Special Marine Warning | JAX | 117 min | |
| Jun 26, 8:27 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 6 hr |
| Jun 26, 9:05 AM EDT | Areal Flood Warning | JAX | Nassau | 6 hr |
| Jun 26, 9:53 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 11:35 AM EDT | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 16 days |
| Jun 26, 12:03 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jun 26, 12:23 PM EDT | River Flood Warning | JAX | Gilchrist, Suwannee | 9 days |
| Jun 26, 12:34 PM EDT | River Flood Warning | JAX | Hamilton, Suwannee | 10 days |
| Jun 26, 1:14 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Jun 26, 1:22 PM EDT | Special Marine Warning | JAX | 98 min | |
| Jun 26, 1:26 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 1:39 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| Jun 26, 1:40 PM EDT | Special Weather Statement | JAX | Clay | 35 min |
| Jun 26, 2:13 PM EDT | Special Weather Statement | JAX | Clay | 32 min |
| Jun 26, 2:23 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 6 hr |
| Jun 26, 3:13 PM EDT | Flash Flood Warning | JAX | Suwannee | 3 hr |
| Jun 26, 3:13 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jun 26, 3:38 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau | 3 hr |
| Jun 26, 3:38 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 26, 3:50 PM EDT | Special Weather Statement | JAX | Baker | 40 min |
| Jun 26, 4:15 PM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| Jun 26, 4:20 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 26, 4:24 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Union | 3 hr |
| Jun 26, 4:24 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | JAX | Baker | 48 min |
| Jun 26, 4:48 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 57 min |
| Jun 26, 5:19 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jun 26, 5:42 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 63 min |
| Jun 26, 5:47 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jun 26, 5:51 PM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 26, 6:24 PM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| Jun 26, 6:43 PM EDT | Flash Flood Warning | JAX | Clay, Duval | 3 hr |
| Jun 26, 6:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 26, 7:49 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jun 26, 5:31 AM EDT | Flash Flood Warning | JAX | Clinch, Echols, Ware | 3 hr |
| Jun 26, 8:55 AM EDT | Areal Flood Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 6 hr |
Nearby
Flash Flood Warnings in Georgia, 2012Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.